# SDR SWAA2021110119243

- Difficulty date: September 19, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS500A BTW STR8R TO STR9R AT PASSENGER CABIN.   MEASURE OF CRACK IS L: 0.137 INCH.  EVALUATED ALLOWABLE DAMAGE LIMITS FOR CRACK IS OUT LIMITS IAW SRM 53-00-07-1A-1, FIG 102, DETAILS A, B AND E.   PERFORMED HAND LAYOUT ON REPAIR AREA IAW EA 1-A53-12114.   PERFORMED PERMANENT RAPAIR FRAME IAW EA E/A 1-A53-12114 REV 7.
